RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 4, Pages 790–793 (Mi tvp3543)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Tail behavior of the stationary distributions of the maximal branching processes

A. V. Lebedev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp3543

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:4, 699–702

Bibliographic databases:

Received: 18.08.2007
Revised: 15.12.2008

Citation: A. V. Lebedev, “Tail behavior of the stationary distributions of the maximal branching processes”, Teor. Veroyatnost. i Primenen., 54:4 (2009), 790–793; Theory Probab. Appl., 54:4 (2010), 699–702

Citation in format AMSBIB
\Bibitem{Leb09}
\by A.~V.~Lebedev
\paper Tail behavior of the stationary distributions of the maximal branching processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 4
\pages 790--793
\mathnet{http://mi.mathnet.ru/tvp3543}
\crossref{https://doi.org/10.4213/tvp3543}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2759652}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 4
\pages 699--702
\crossref{https://doi.org/10.1137/S0040585X9798453X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284102200013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952966939}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3543
  • https://doi.org/10.4213/tvp3543
  • http://mi.mathnet.ru/eng/tvp/v54/i4/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lebedev, “Maximal branching processes with several types of particles”, Moscow University Mathematics Bulletin, 67:3 (2012), 97–101  mathnet  crossref  mathscinet
    2. Theory Probab. Appl., 59:4 (2015), 663–672  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:213
    Full text:47
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019